Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in groin, hips and down the legs. bilat inguinal hernia surgery done. Rheumatoid, liver failure or hepatitis?

My brother-in-law had bilat inguinal hernia surgery 10 yrs ago. For the last couple of years he will get severe groin pain radiating to bilat legs about every 3-4 months lasting appx. 1-2 weeks. I don't know if the surgery has anything to do with the pain.
It's not in his back at all, just the groin, hips and down the legs. There is no swelling in the area he has pain. He is also a heavy drinker off and on and has a rash that they're not sure where it's originating from. The whites of his eyes are slightly cloudy, but there is no jaundice of the skin or eyes. The rash is mostly on his trunk.
I guess my questions are.......Could this be a result of a complication from the surgery years ago, rheumatoid arthritis that's flaring up, liver failure or hepatitis, or something else? I know it could be a number of things, but I'm just trying to get an idea because he doesn't go to the doctor without a very strong shove. Oh, and there is no redness or fever in the area that is painful.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Your brother in law got operated for bilateral inguinal hernia 10 years back, and since 2 years getting pain of groin and legs.
it doesn't appear to be concerned with previous operation. It looks like problem with the hip joint. I to my patients with such symptoms prescribe neurotropic injections , for 5 days, ofloxacin BD,and antiinflamatories BD. So i advise you to consult an orthopedic surgeon for treatment.
Thank you.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor